Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pigmentation in the armpits, Treatment for hypothyroidism - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello doctor
Doctor :   good afternoon
Doctor :   please go ahead with ur medical query
User :   i ve these dark pigmentation in my underarms
User :   how do i go abt it ?
Doctor :   ok
Doctor :   how long u have this
Doctor :   do u have history of allergy
User :   hmmm from the past 3 yrs
User :   no i dont
Doctor :   r u using any medicine as of now for this
Doctor :   or consulted any dermatologist
User :   i used a cream pigmin
Doctor :   ok
Doctor :   did it give u any relief
User :   no
Doctor :   u can try waxing
Doctor :   it is temporary
User :   it bleeds n i cnt bear the pain
Doctor :   do u have any discharge or wound?
User :   no nothing at all
Doctor :   ok
Doctor :   u can apply this CALADRYL LOTION Apply 3-4 times a day on the affected area
User :   thanks doctor
Doctor :   ur welcome
Doctor :   anything else u would like to know about
Doctor :   confirm ur details please
User :   I have hypo thyroidism
User :   ya confirmed
User :   I have hypo thyroidism
Doctor :   ok
Doctor :   how long
User :   just recently
Doctor :   r u taking any medicine
Doctor :   as of now
User :   ya thyronorm
Doctor :   ok
User :   so wat do u ve to say abt me
Doctor :   r u there
User :   ya im here
Doctor :   there can be fatigue and sluggishness
Doctor :   along with weight gain
Doctor :   r u able to follow
Doctor :   these are the symptoms of hypothyroidism
User :   ya
Doctor :   u need to continue to take these medicine
Doctor :   as well
Doctor :   u wil have dry skin
Doctor :   continue to take this medicine
Doctor :   and have regular follow up
User :   okies
Doctor :   u should be fine with these
Doctor :   nothing to get worried about
User :   but is it a life time supplement
User :   doc u thr ??
Doctor :   yes
Doctor :   Treatment is usually lifelong, but because the dosage you need may change
User :   u mean to say its a life time supplement?
Doctor :   over the period of time
User :   right now im on 75mcg
Doctor :   For a relatively mild increase in TSH, you probably won't benefit from thyroid hormone therapy, and treatment could even be harmful. On the other hand, for a higher TSH level, thyroid hormones may improve your cholesterol level, the pumping ability of your heart or your energy level
Doctor :   ok
Doctor :   nothing to worry
Doctor :   listen to many people
Doctor :   do have this problem
Doctor :   with regular medications
Doctor :   u will be just as anyone
User :   my tsh was 35 at the begining ,, then it was 22 last time
Doctor :   u need not worry
User :   oh ok
Doctor :   then ur responding
User :   cool
Doctor :   well to treatment
Doctor :   good improvement
Doctor :   where are u located
User :   but i also get milk kind of secretion from my breasts
User :   wat has it to do with this ?
Doctor :   one can lead life normally with medicine
Doctor :   ok
Doctor :   since when
Doctor :   u can follow up with the endocrinologist locally
Doctor :   where ever u stay
User :   i had it 2 yrs back,,, then i dint check it but recenlt 1 month back if dicovered again
Doctor :   also get ur thyroid levels checked once in 6 months time
User :   i stay in
Doctor :   ok
User :   but is it because of tyrid i get those secretions ??
Doctor :   since when u noticed this
User :   i had it 2 yrs back,,, then i dint check it but recenlt 1 month back i dicovered again
Doctor :   unlikely
Doctor :   any colour change in and around the breast
Doctor :   around the nipple?
User :   not really
Doctor :   what is the color of discharge?
User :   actually i dint notice
User :   its creamish
Doctor :   do u notice any lump or swelling
User :   nops
Doctor :   isit foul smelling?
User :   i dint check it
User :   cause it was only a drop
Doctor :   ok
Doctor :   isit from single breast or both?
User :   only one
Doctor :   do u have any redness around the area or nipple?
User :   no
Doctor :   did u have similar discharge before ?isit related to ur monthly periods?
User :   my monthly periods are very irregular
Doctor :   many women have some type of nipple discharge or fluid when their breasts are squeezed
Doctor :   and its normal
User :   oh ok
Doctor :   if ur taking any birth control pills
Doctor :   u get this
User :   no i havent in my life time
Doctor :   irregular periods is due to hypothyroidism as well
User :   oh ok
User :   but i havent taken any birth control pills till date
Doctor :   it can be normal response
Doctor :   squeezing the nipple sends message to the brain and pituitary gland
Doctor :   will responds by increasing the prolactin, which produces the discharge
Doctor :   r u able to follow
Doctor :   any doubts please ask
User :   but y is tht only for few women
Doctor :   many women do have this
Doctor :   did u have intercourse any time?
Doctor :   when was the last time around u had ur menses?
User :   just one week back
User :   in july i got it twice in a month
Doctor :   then u need not worry
User :   no no intercourse as well
Doctor :   if have this problem persists u can get clinically examined
Doctor :   if u get bloody discharge then u need to consult a gynecology
Doctor :   ok
Doctor :   anything els eu would like to know about
User :   yes doctor
User :   no thts all
Doctor :   take care
Doctor :   have a nice day
User :   thanks a lot
Doctor :   ur welcome
User :   u r really doing a good thing
Doctor :   keep smiling
Doctor :   thank u
User :   for all users
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   sure
Doctor :   bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor